# SDR SWIA200718998

- Difficulty date: December 22, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 25,403 hours, 37,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5727 - FORWARD LEFT BULKHEAD "EXIT" SIGN IS BROKEN.  REPLACED "EXIT" SIGN ASSEMBLY PER MM 33-51-02.
